Penalty-free discontinuous Galerkin methods for incompressible Navier–Stokes equations. Riviere, B. & Sardar, S. Mathematical Models and Methods in Applied Sciences, 24(6):1217–1236, 2014.
bibtex   
@Article{RiviereSardar2014,
  Title                    = {Penalty-free discontinuous Galerkin methods for incompressible Navier–Stokes equations},
  Author                   = {B. Riviere and S. Sardar},
  Journal                  = {Mathematical Models and Methods in Applied Sciences},
  Year                     = {2014},
  Number                   = {6},
  Pages                    = {1217–1236},
  Volume                   = {24},
  Keywords                 = {Navier–Stokes}
}

Downloads: 0